# SDR DHLA201100022

- Difficulty date: January 20, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER RIB BROKEN AT STA ZR 217.188 AFT OF SPAR PERFORMED MAJOR REPAIR IAW JC EC-02401-001 WO 9960, DWG 5654863, MS NR SEU-SEU-11-0007-02B DATED 01-25-11. REMOVED DAMAGED RIB IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED RIB IAW DWG 5654863, HEAT TREATED IAW SRM 51-1-1 PG 1,13,17.  NDT INSPECTED RIB IAW NDT SPM PART 06-10-01-001. NO CRACK FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA & RIB IAW SRM 51-1-8B. INSTALLED RIB IAW DWG 5654863-3, SRM 51-1-11, SRM 51-1-21.
